# SDR ASOA201100237

- Difficulty date: February 7, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N835AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7258
- Aircraft time: 29,654 hours, 25,775 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT STRUCTURE FS 280.00 AND LBL 9.0 CLIP IS CRACKED.  REMOVED CRACKED FLOORBEAM IAW SRM 51-42-21.   FABRICATED REPAIRE IAW REO 601R-53-11-638 REV A, STEP 4.   INSTALLED REPAIR IAW REO 601R-53-11638 STEP 11.
